# SDR QXEA9700166

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811PH
- Make and model: Dhav DHC8102
- Aircraft serial: 23
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Part number: 85321225001
- Condition: Out Of Adjust
- Location: Main Cabin Door
- Component: Dhav, 85320005007
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HANDLE UNLATCHED IN FLIGHT.  FLIGHT ATTENDANT REPORTED THAT DOOR OPENED APPROX 1 INCH.  ADJUSTED DOOR LIFT MECHANISM, DOOR STOP BOLTS, AND DOOR SEAL VALVE.  GROUND RAN AIRCRAFT AND PRESSURIZED TO 5 PSI WITH NO LEAKS NOTED. OPERATED DOOR HANDLE THROUGH SEVERAL CYCLES NO DEFECTS.
